# SDR MASA2024102800029

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 17,855 hours, 10,844 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH BRAKE FAULT IN FLIGHT (EMERGENCY DECLARED).  R&R BRAKE CNTRL MODULE #2 IAW E175 AMM 32-41-07 OPS CHECK GOOD. FAULT CLEARED. NO DEFECTS NOTED.
